# SDR CA140321008

- Difficulty date: February 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 6,143 hours
- Engine: Cont TSIO520C
- Propeller: Hartzl HCB3TN3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Engine Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE TEMPERATURE MONITOR PROBES ON THE ODD CYLINDER BANK REVERSED CAUSING THE INCORRECT CYLINDER DATA TO BE DISPLAYED TO PILOT.  ALSO, FOUND MAIN POWER AND LIGHTING DIMMER POWER NOT CIRCUIT PROTECTED AND HARD WIRED TO ACFT MAIN BUSS.
